Ok. Thanks for answering my never ending questions :-)
Since it is in both eyes it is unlikely to be caused by simple things such as a PVD, refractive change, macular disease etc.
The issue with vision changes from vesicare seem to be related to it's ability to dry out your eyes or induce a form of glaucoma
, called angle closure. It doesn't seem to be implicated in retinal toxicity or CNS (brain) problems involving the visual center.
I agree that your issue needs further investigation....and this problem is way beyond the training and ability of an optometrist.
I suggest you start with a complete eye exam by an ophthalmologist
(eye MD). If she doesn't find anything then you next stop might be a retina specialist and/or a neuro-ophthalmologist.
I wish I could come up with a specific diagnosis and treatment option for you but I'm sure you can understand that, given the unusual nature of your problem, with "chat" as my only diagnostic tool this is just not possible. I mean, I'm good, but not that good lol!
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and please give me positive feedback for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.
Positive Feedback and/or Bonus is welcomed and appreciated.
Let me know if there is anything else you would like to discuss pertaining to this issue.
If you have a chance I would be forever in your debt if you could let me know what the doc's find.....Thanks!